Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 435, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Nov 29, 2016, 6:18 PM CST for Attala County, Leake County, Mississippi. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 29, 2016, 6:18 PM CST (00:18 UTC)
- Expired
- Nov 29, 2016, 6:45 PM CST
- In force
- 27 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Attala County, MS, Leake County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 83 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 29, 6:23 PM CST | HAIL 1 | 5 Sse Kosciusko, MS | MOSTLY NICKEL HAIL WITH A FEW QUARTERS MIXED IN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 1:48 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1191 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 488 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 15.4
The text
As transmitted.
139
WUUS54 KJAN 300018
SVRJAN
MSC007-079-300045-
/O.NEW.KJAN.SV.W.0435.161130T0018Z-161130T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
618 PM CST TUE NOV 29 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LEAKE COUNTY IN CENTRAL MISSISSIPPI...
SOUTHEASTERN ATTALA COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 645 PM CST
* AT 617 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER SINGLETON...
OR 10 MILES NORTH OF CARTHAGE...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
SMYRNA AROUND 630 PM CST.
ZAMA AROUND 635 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR CENTRAL
MISSISSIPPI.
LAT...LON 3281 8963 3295 8968 3317 8932 3284 8932
TIME...MOT...LOC 0017Z 240DEG 40KT 3290 8958
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
EC1 follow-up statement
511
WWUS54 KJAN 300029
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
629 PM CST TUE NOV 29 2016
MSC007-079-300045-
/O.CON.KJAN.SV.W.0435.000000T0000Z-161130T0045Z/
LEAKE MS-ATTALA MS-
629 PM CST TUE NOV 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CST
FOR NORTHEASTERN LEAKE AND SOUTHEASTERN ATTALA COUNTIES...
AT 629 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER SMYRNA...OR 10
MILES SOUTHEAST OF KOSCIUSKO...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN LEAKE AND SOUTHEASTERN ATTALA COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR CENTRAL
MISSISSIPPI.
LAT...LON 3290 8950 3303 8955 3317 8932 3291 8932
TIME...MOT...LOC 0029Z 239DEG 41KT 3297 8944
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
ECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 29, 3:49 PM CST, 2 hours 29 minutes earlier.
Area forecast discussion, Nov 29, 3:49 PM CST, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Jackson MS 349 PM CST Tue Nov 29 2016 ...SEVERE WEATHER ONGOING THIS AFTERNOON INTO EARLY WEDNESDAY... .DISCUSSION... Tonight through Wednesday...Latest satellite imagery showed a closed upper low over Western MN. Strong southwest flow continued across the region around the closed feature. This feature was associated with a 130 plus knot upper jet. On the surface a warm front was pushing north bringing in a moist unstable airmass in strong low level southerly flow in response to the developing storm system. A cold front was located across the Southern Plains. Area radars were picking up some isolated severe storms across the CWA with a tornado watch in effect until 9 pm. For late this afternoon into tonight deep strong shear, 300-400 effective helicity, and instability will continue to increase across the region which will favor the development of severe storms with some tornadoes possible. Latest CAM guidance shows some isolated severe storms for this afternoon and a broken QLCS for tonight along the cold front. A better severe risk develops for tonight as a 40-50 knot low level jet and 0-6 km shear 60-70 knots develops. This will help to support a risk of tornadoes across the CWA during the overnight hours. Timing across the region will be tough to pin down due to the large window of severe weather time from now to 4 am. With the strong low level shear in place a one or two strong tornadoes may be possible. SPC has put some of our northern counties for a moderate risk of severe with the strong tornado potential. With the possibility of nighttime tornadoes,residents are urged to have an emergency plan in place should Watches or Warnings be issued for their location. This will be aided by a strong shortwave moving through the Southern Plains. The models shows a broken line moving ahead of the front across the region for tonight. The line will be generally parallel to deep layer flow, which will promote the linear mode of the broken line. So the primary risks for tonight will be tornadoes, damaging winds, and quarter sized hail. The line is expected to move out of the CWA by 4 am. QPF totals of 1 to 2 inches across eastern portions of the forecast area indicate a marginal threat for flooding, but recent long-term dry conditions in those areas should limit the overall threat for flash flooding tonight. Heavy rainfall could still produce localized flooding in low areas. In the wake of the front the rains will exit the region by Wednesday afternoon. High pressure will build into the region from the west during the afternoon. As far as temps are concern lows tonight will be in the upper 40s northwest to the lower 60s southeast. Highs for Wednesday will range from the upper 50s northwest to the upper 60s southeast./17/ Wednesday night through next Monday....Slightly cooler drier conditions will exist across the region behind the front Wednesday night through Friday, as surface high pressure builds into the forecast area and quasi-zonal flow sets up over the region. Temperatures will be a little closer to normal through Friday as highs range from the upper 50s and lower 60s, and overnight lows dip back into the 30s. Models continue to generally agree with another slug of moisture and rain filtering into the ArkLaMiss by mid-weekend as a low pressure system develops along the Texas Coast/Gulf of Mexico, and shifts east northeast towards the north central gulf coast. This moisture will overspread the forecast area late Saturday into Sunday. There does remain some timing differences between the ECMWF, GFS, and Canadian with regard to this system. With this said, we should maintain a cool rain late Saturday through at least early Monday as temperatures during this time period will generally range from the mid 50s to lower 60s for highs, and lows each night fall into the middle 40s. /19/ && .AVIATION... 18Z TAF discussion Increasing moisture from the south will lead to a potential for scattered showers and some strong thunderstorms this afternoon. General timing and location of storms will require taf amendments as convection develops. There is greater confidence in severe storms after 00Z Wednesday, so have timing of greatest confidence for impacts from these storms in TAFs. Expect gusty and erratic winds, locally heavy rainfall, and MVFR or lower conditions as showers and storms move through each site. /17/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 56 63 35 60 / 100 27 1 0 Meridian 60 66 35 61 / 100 71 2 0 Vicksburg 51 62 33 61 / 90 10 0 0 Hattiesburg 63 68 37 63 / 99 74 2 0 Natchez 54 63 36 59 / 92 13 0 0 Greenville 49 59 34 58 / 95 9 0 0 Greenwood 51 60 33 58 / 96 11 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 17/19
Hazardous weather outlook, Nov 29, 2:11 PM CST, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 211 PM CST TUE NOV 29 2016 ARZ074-MSZ018-302015- ASHLEY-BOLIVAR- 211 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...AND NORTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY TORNADOES THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE STORMS ARE POSSIBLE LATE THIS AFTERNOON THROUGH LATE TONIGHT...PRIMARILY FROM 5 PM TUESDAY THROUGH MIDNIGHT. THE MAIN HAZARDS DURING THIS TIME WILL BE DAMAGING WIND GUSTS...QUARTER SIZED HAIL...AND TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE4.GIF) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. ARZ075-302015- CHICOT- 211 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY TORNADOES THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE STORMS ARE EXPECTED AS EARLY AS LATE THIS AFTERNOON THROUGH LATE TONIGHT...PRIMARILY FROM 5 PM TUESDAY THROUGH MIDNIGHT. THE MAIN HAZARDS DURING THIS TIME WILL BE DAMAGING WIND GUSTS...QUARTER SIZED HAIL...AND A TORNADO CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE4.GIF) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. LAZ007>009-015-016-023>026-MSZ025>051-053>057-059>065-072-302015- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-MARION- 211 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY TORNADOES THREAT...SIGNIFICANT TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE STORMS ARE EXPECTED AS EARLY AS THIS AFTERNOON AND AGAIN LATE THIS EVENING THROUGH EARLY WEDNESDAY MORNING...WITH THE GREATEST CHANCES PRIMARILY FROM 7 PM TUESDAY THROUGH 2 AM WEDNESDAY. THE MAIN HAZARDS DURING THIS TIME WILL BE STRONG TORNADOES...DAMAGING WIND GUSTS... AND QUARTER SIZED HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE4.GIF) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. MSZ019-052-058-066-073-074-302015- SUNFLOWER-LAUDERDALE-CLARKE-JONES-LAMAR-FORREST- 211 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY TORNADOES THREAT...ELEVATED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE STORMS ARE EXPECTED AS EARLY AS THIS AFTERNOON AND AGAIN LATE THIS EVENING THROUGH EARLY WEDNESDAY MORNING...WITH THE GREATEST CHANCES PRIMARILY FROM 10 PM TUESDAY THROUGH 4 AM WEDNESDAY. THE MAIN HAZARDS DURING THIS TIME WILL BE STRONG TORNADOES...DAMAGING WIND GUSTS... AND QUARTER SIZED HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED. (WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE*.GIF) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. 21 && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.WEATHER.GOV/JAN/SAFE LATEST WEATHER BRIEFING... WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING TROPICAL PAGE... WWW.WEATHER.GOV/JAN/TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... CURRENT WATCHES AND WARNINGS... WWW.WEATHER.GOV/JAN/SAFE LATEST WEATHER BRIEFING... WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ONLINE/ PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Nov 29, 5:48 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 548 PM CST TUE NOV 29 2016 MSZ037-043-044-300015- ATTALA MS-LEAKE MS-MADISON MS- 548 PM CST TUE NOV 29 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LEAKE...SOUTH CENTRAL ATTALA AND NORTHEASTERN MADISON COUNTIES UNTIL 615 PM CST... AT 548 PM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR CAMDEN...OR 13 MILES NORTHEAST OF CANTON...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... NEWPORT AROUND 605 PM CST. THOMASTOWN AROUND 610 PM CST. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR CENTRAL MISSISSIPPI. LAT...LON 3268 8998 3283 9000 3303 8963 3270 8960 TIME...MOT...LOC 2348Z 248DEG 36KT 3278 8991 EC
Local storm report, Nov 29, 5:56 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
556 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL WALNUT GROVE 32.60N 89.46W
11/29/2016 E1.50 INCH LEAKE MS FIRE DEPT/RESCUE
&&
17Local storm report, Nov 29, 5:57 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL GRENADA 33.78N 89.81W
11/29/2016 E1.00 INCH GRENADA MS EMERGENCY MNGR
&&
PARKERSpecial weather statement, Nov 29, 6:04 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
604 PM CST TUE NOV 29 2016
LAZ007-300030-
MOREHOUSE LA-
604 PM CST TUE NOV 29 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOREHOUSE PARISH
UNTIL 630 PM CST...
AT 604 PM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BASTROP...MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BEEKMAN AROUND 620 PM CST.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MER ROUGE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHEASTERN
LOUISIANA.
LAT...LON 3285 9206 3298 9183 3274 9175 3267 9195
3269 9197 3271 9197 3270 9203 3269 9204
3271 9203 3271 9205 3274 9206 3274 9205
3276 9206 3279 9205 3282 9207
TIME...MOT...LOC 0004Z 243DEG 34KT 3278 9198
ECLocal storm report, Nov 29, 6:10 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
610 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TORNADO 5 E VERNON 32.97N 88.85W
11/29/2016 WINSTON MS TRAINED SPOTTER
TREES DOWN ON EBENEZER CHURCH ROAD
&&
PARKERLocal storm report, Nov 29, 6:16 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
616 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TORNADO 2 N FORKVILLE 32.49N 89.66W
11/29/2016 SCOTT MS EMERGENCY MNGR
A 250 TO 300 YARD SWATH OF DAMAGE FROM HIGHWAY 481 TO
DEBATES ROAD, ROOF DAMAGE ON MEJELK ROAD. ON RENFORE ROAD
A TREE HAD FALLEN ON A MOBILE HOME. TREES WERE BLOWN DOWN
ON RED BEATIN ROAD AND EAST ON HIGHWAY 13. TREES WERE
BLOWN DOWN ON TURNER ROAD. ON REEVES ROAD A TREE HAD
FALLEN ON A HOUSE WITH TWO SHEDS DESTROYED. NO INJURIES
WERE REPORTED.
&&
17The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 6:16 PM CST | Tornado Warning | JAN | Clay | 8 min |
| Nov 29, 6:18 PM CST | Tornado Warning | JAN | Lowndes, Noxubee | 42 min |
| Nov 29, 6:38 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Yazoo | 52 min |
| Nov 29, 6:43 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Winston | 47 min |
| Nov 29, 7:10 PM CST | Tornado Warning | JAN | Noxubee, Winston | 50 min |
| Nov 29, 7:42 PM CST | Tornado Warning | JAN | Lowndes, Noxubee, Oktibbeha | 48 min |
| Nov 29, 8:18 PM CST | Tornado Warning | JAN | Lowndes | 22 min |
| Nov 29, 8:35 PM CST | Tornado Warning | JAN | Holmes, Yazoo | 45 min |
| Nov 29, 8:42 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 63 min |
| Nov 29, 9:05 PM CST | Special Weather Statement | JAN | Sharkey | 40 min |
| Nov 29, 9:13 PM CST | Tornado Warning | JAN | Attala | 47 min |
| Nov 29, 9:14 PM CST | Tornado Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 61 min |
| Nov 29, 9:49 PM CST | Severe Thunderstorm Warning | JAN | Choctaw | 41 min |
| Nov 29, 9:55 PM CST | Tornado Warning | JAN | Claiborne, Jefferson | 41 min |
| Nov 29, 9:58 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Humphreys | 47 min |
| Nov 29, 10:02 PM CST | Severe Thunderstorm Warning | JAN | Yazoo | 39 min |
| Nov 29, 10:27 PM CST | Special Weather Statement | JAN | Clay, Oktibbeha | 33 min |
| Nov 29, 10:33 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 19 min |
| Nov 29, 10:54 PM CST | Severe Thunderstorm Warning | JAN | Clay | 21 min |
| Nov 29, 10:56 PM CST | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 49 min |
| Nov 29, 11:35 PM CST | Tornado Warning | JAN | Neshoba, Winston | 40 min |
| Nov 29, 11:44 PM CST | Special Weather Statement | JAN | Choctaw | 31 min |
| Nov 29, 11:45 PM CST | Severe Thunderstorm Warning | JAN | Hinds | 60 min |
| Nov 30, 12:00 AM CST | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 26 min |
| Nov 30, 12:09 AM CST | Tornado Warning | JAN | Lowndes, Noxubee, Winston | 51 min |
| Nov 30, 12:43 AM CST | Severe Thunderstorm Warning | JAN | Copiah | 19 min |
| Nov 30, 12:53 AM CST | Tornado Warning | JAN | Lowndes, Noxubee | 10 min |
| Nov 30, 1:04 AM CST | Special Weather Statement | JAN | Jefferson | 56 min |
| Nov 30, 1:17 AM CST | Special Weather Statement | JAN | Leake, Rankin | 58 min |
| Nov 30, 1:37 AM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin | 53 min |
| Nov 30, 2:13 AM CST | Special Weather Statement | JAN | Copiah | 47 min |
| Nov 30, 2:47 AM CST | Special Weather Statement | JAN | Lincoln | 43 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.